Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 53, NWS Austin/San Antonio, TX

April 8, 2012Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 8, 2012, 12:14 AM CDT for Val Verde County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2012, 12:14 AM CDT (05:14 UTC)
Expired
Apr 8, 2012, 1:00 AM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 136 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 12:30 AM CDTTSTM WND DMG12 Se Pandale, TXESTIMATED 60 TO 70 MPH WIND GUST BROKE FLAG POLE..SHREDDED FLAG AND WIND SOCK FOR EMERGENCY HELI-PAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2090 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2090 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WUUS54 KEWX 080514
SVREWX
TXC465-080600-
/O.NEW.KEWX.SV.W.0053.120408T0514Z-120408T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 AM CDT SUN APR 8 2012

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VAL VERDE COUNTY...

* UNTIL 100 AM CDT.

* AT 1206 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES WEST OF
  JUNO...AND MOVING SOUTHEAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BAKERS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3030 10137 3030 10095 3028 10095 2990 10113
      3007 10146
TIME...MOT...LOC 0514Z 304DEG 22KT 3015 10126

$$
3 follow-up statements
720 
WWUS54 KEWX 080527
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1227 AM CDT SUN APR 8 2012

TXC465-080600-
/O.CON.KEWX.SV.W.0053.000000T0000Z-120408T0600Z/
VAL VERDE TX-
1227 AM CDT SUN APR 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR VAL VERDE COUNTY...

AT 1220 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF
JUNO...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE BAKERS CROSSING.

LAT...LON 3014 10134 3030 10130 3030 10095 3028 10095
      2990 10113
TIME...MOT...LOC 0527Z 304DEG 22KT 3011 10118

$$
211 
WWUS54 KEWX 080539
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CDT SUN APR 8 2012

TXC465-080600-
/O.CON.KEWX.SV.W.0053.000000T0000Z-120408T0600Z/
VAL VERDE TX-
1239 AM CDT SUN APR 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR VAL VERDE COUNTY...

AT 1230 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR JUNO...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE BAKERS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2991 10114 3013 10122 3030 10117 3030 10095
      3028 10095 2990 10113
TIME...MOT...LOC 0539Z 304DEG 22KT 3007 10111

$$
955 
WWUS54 KEWX 080557
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1257 AM CDT SUN APR 8 2012

TXC465-080607-
/O.EXP.KEWX.SV.W.0053.000000T0000Z-120408T0600Z/
VAL VERDE TX-
1257 AM CDT SUN APR 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR VAL VERDE COUNTY HAS
EXPIRED...

THE THUNDERSTORM HAS DIMINISHED IN INTENSITY AND IS NO LONGER 
SEVERE.  SMALL HAIL AND GUSTY WINDS NEAR 30 MPH ARE STILL POSSIBLE 
WITH THIS STORM AS IN MOVES INTO EASTERN VAL VERDE COUNTY SOUTHEAST 
OF JUNO. 

LAT...LON 2991 10114 3013 10122 3030 10117 3030 10095
      3028 10095 2990 10113
TIME...MOT...LOC 0557Z 304DEG 22KT 3001 10100

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 11:28 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 7, 11:28 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT SAT APR 7 2012

.AVIATION...
TWO MCS OF SHRA/TSRA WILL MOVE ACROSS WESTERN PARTS OF SOUTH
CENTRAL TEXAS OVERNIGHT. HAVE MAINTAINED TEMPO GROUP AT KDRT WITH
MENTION OF GUSTS TO 45 KTS THROUGH 10Z. WILL PROBABLY WEAKEN AS
THEY MOVE FURTHER EAST WITH NO IMPACTS TO THE I-35 TAF SITES.
ISOLD SHRA/TSRA ARE EXPECTED ON SUNDAY. VFR SKIES WILL BECOME
IFR/LOW END MVFR WITH STRATUS AND FOG OVERNIGHT WHICH WILL LIFT TO
VFR BY LATE SUNDAY MORNING. LOCAL MVFR CIGS/VSBYS CAN BE EXPECTED
IN SHRA/TSRA. LOW END MVFR WITH STRATUS AND FOG WILL REDEVELOP
LATE SUNDAY NIGHT. SELY WINDS 10 KTS OR LESS WILL PREVAIL.

&&

.PREV DISCUSSION... /ISSUED 852 PM CDT SAT APR 7 2012/

UPDATE...
TWO MCS'S TO CONTEND WITH THIS EVENING...ONE WEST OF VAL VERDE
COUNTY APPROACHING SANDERSON WHICH IS ASSOCIATED WITH A SHORT WAVE
OVER THE BIG BEND REGION...MOVING NEWD. THE OTHER MCS ASSOCIATED
WITH A COLD FRONT ACROSS WEST CENTRAL TX AND WAS MOVING/BUILDING
S-SSWD. HIRES WRF MODELS MERGE THIS CONVECTION AND BRING IT INTO
THE WESTERN/NWRN CWA BY 06Z...SLOWLY DISSIPATING BY 12Z SUN WITH
BULK OF CONVECTION ACROSS THE WESTERN THIRD OF CWA. ONGOING
FORECAST HAD PRETTY GOOD HANDLE ON POPS...BUT TWEAKED TIMING AND
BROUGHT THE SLIGHT CHANCE/ISOLATED POPS SLIGHTLY FURTHER EAST
AFTER MIDNIGHT...AS WELL AS INCREASING POPS ACROSS OUT WRN AND
NWRN CWA.

PREV DISCUSSION... /ISSUED 653 PM CDT SAT APR 7 2012/

AVIATION...
SHRA/TSRA CONTINUE TO DEVELOP ALONG A WEAK COOL FRONT DRIFTING
SOUTH ALONG A KABI TO KPEQ LINE...ALONG A DRYLINE FROM KPEQ TO THE
BIG BEND AND NEAR A WEAK UPPER LEVEL SHORT-WAVE ALONG RIO GRANDE
SOUTH OF MMPG. HI-RES MODELS SUGGEST THAT THE SHRA/TSRA WILL
BECOME ORGANIZED ALONG THE FRONT AND MOVE INTO THE WESTERN HILL
COUNTRY TO RIO GRANDE AREA LATE THIS EVENING. HAVE GONE WITH TEMPO
GROUP AT KDRT FROM 03Z TO 07Z. DOWNDRAFT GUSTS UP TO 45 KT AND GS
ARE POSSIBLE. THERE ARE NO IMPACTS FOR THE I-35 TAF SITES...EXCEPT
FOR MAYBE A LIGHT OUTFLOW WIND. THIS BOUNDARY MAY GENERATE STORMS
ON SUNDAY ACROSS THE HILL COUNTRY TO RIO GRANDE PLAINS. HOWEVER...
HAVE LEFT MENTION OUT OF TAFS DUE TO UNCERTAINTY. VFR SKIES WILL
BECOME IFR/LOW END MVFR WITH STRATUS AND FOG LATE EVENING INTO
OVERNIGHT WHICH WILL LIFT TO VFR BY LATE SUNDAY MORNING. LOCAL
MVFR CIGS/VSBYS CAN BE EXPECTED IN SHRA/TSRA. SELY WINDS 10 KTS
OR LESS SOUTH OF BOUNDARY/FRONT AND NELY NORTH OF IT.

PREV DISCUSSION... /ISSUED 312 PM CDT SAT APR 7 2012/

UPDATE...
BURRO (MEXICAN MOUNTAIN) DEVELOPMENT LATE THIS AFTERNOON HAS SOME
POTENTIAL TO DEVELOP EAST INTO WESTERN PORTIONS THIS EVENING. SOME
OF THESE STORMS COULD BE STRONG AS 65 TO NEAR 70 DEWPOINT AIR WAS
ADVECTING NORTHWEST ACROSS THE RIO GRANDE PLAINS WHICH COULD DRIVE
THEM TOWARD MARGINALLY SEVERE LIMITS. RESIDUAL SHOWERS AND STORMS
POSSIBLE TOMORROW MORNING MAINLY OVER THE HILL COUNTRY AND WESTERN
PORTIONS WITH A FEW STORMS ALSO POSSIBLY DEVELOPING OVER THE
NORTHEAST CORRIDOR TOMORROW AFTERNOON AS ANY STORMS THAT MAY FORM
ALONG THE DYING COLD FRONT OVER CENTRAL TEXAS PUSH SOUTHEAST OVER
THE CORRIDOR AREA. AS RIDGING ALOFT BUILDS NORTH OVER NORTHERN
MEXICO AND SOUTH TEXAS TOMORROW NIGHT...MUCH LESS IF ANY BURRO
ACTIVITY EXPECTED AND WITH LIGHTER WINDS...SLIGHTLY COOLER
CONDITIONS CAN BE EXPECTED. LOWS MONDAY MORNING RANGING FROM THE
MID 50S HILL COUNTRY TO THE LOW 60S GENERALLY ELSEWHERE. UPPER
RIDGE FLATTENS OUT OVER THE AREA BY TUESDAY AND WEDNESDAY UNDER
MOSTLY CLOUDY SKIES. SCATTERED SHOWERS AND THUNDERSTORMS MAY
DEVELOP WEDNESDAY AFTERNOON AS ONSHORE GULF FLOW INCREASES IN A
MARGINALLY UNSTABLE AND MOIST AIRMASS. UPPER LEVEL RIDGING WILL
SHIFT EASTWARD THURSDAY WITH INCREASING WESTERLY FLOW AND
SUBSIDENCE. TEMPERATURES WILL RISE AS A RESULT WITH HIGHS THURSDAY
RANGING FROM THE  LOW 80S HILL COUNTRY TO THE MID 90S WEST. BY
FRIDAY THE UPPER RIDGE WILL SHIFT EAST WITH A DOMINANT SUBSIDENT
SOUTHWEST FLOW ALOFT. CONVERGENT COASTAL PLAIN DEVELOPMENT MAY
WORK ITS WAY NORTH OVER EASTERN PORTIONS DURING THE DAY BOTH
FRIDAY AND NEXT SATURDAY AS WINDS AGAIN INCREASE OFF THE GULF.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  82  63  83  61 /  10  10  -   10  10
AUSTIN BERGSTROM INTL AIRPORT  61  82  59  83  58 /  -   10  -   10  10
NEW BRAUNFELS MUNI AIRPORT     64  80  59  82  57 /  10  10  -   10  10
BURNET MUNI AIRPORT            63  81  60  83  60 /  20  20  -   10  10
DEL RIO INTL AIRPORT           67  82  63  85  65 /  60  20  -   -   10
GEORGETOWN MUNI AIRPORT        63  81  60  82  60 /  10  20  -   10  10
HONDO MUNI AIRPORT             63  81  59  82  58 /  20  20  -   10  10
SAN MARCOS MUNI AIRPORT        63  80  60  82  58 /  10  10  -   10  10
LA GRANGE - FAYETTE REGIONAL   62  80  62  81  60 /  -   10  10  10  -
SAN ANTONIO INTL AIRPORT       65  81  62  82  60 /  10  10  -   10  10
STINSON MUNI AIRPORT           65  81  61  83  60 /  10  10  -   10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Apr 7, 11:45 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 PM CDT SAT APR 7 2012

TXZ171>173-183>194-202>209-217>225-228-081100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1145 PM CDT SAT APR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

SCATTERED STRONG THUNDERSTORMS...SOME SEVERE WILL OCCUR GENERALLY
ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO EAGLE PASS INTO THE
EARLY MORNING HOURS. STRONG WINDS IN EXCESS OF 50 MPH...LARGE HAIL
AND LOCALLY HEAVY RAINS OF NEAR 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 7, 10:46 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1046 PM CDT SAT APR 7 2012

TXZ183-080445-
VAL VERDE-
1046 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1145 PM
CDT...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
THE TERRELL GAS PLANT TO 7 MILES NORTH OF PUMPVILLE TO 8 MILES
SOUTHWEST OF OSMAN TO 26 MILES SOUTHWEST OF LANGTRY...AND MOVING
EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LANGTRY...
  OSMAN...
  PANDALE...
  SHUMLA...
  SEMINOLE CANYON STATE PARK...
  HACKBERRY CROSSING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, Apr 7, 11:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 PM CDT SAT APR 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HAIL             10 NW LANGTRY           29.91N 101.70W
04/07/2012  E1.50 INCH       VAL VERDE          TX   PUBLIC

            HAIL UP TO PING PONG SIZE ALONG WITH VERY HEAVY
            RAINFALL.

&&

EVENT NUMBER EWX1200229

PM
Special weather statement, Apr 7, 11:57 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 PM CDT SAT APR 7 2012

TXZ183-080600-
VAL VERDE-
1157 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 100 AM
CDT...

AT 1151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF PANDALE TO 10 MILES EAST OF PANDALE TO 5 MILES EAST OF LANGTRY TO
15 MILES SOUTHWEST OF SEMINOLE CANYON STATE PARK...AND MOVING EAST AT
25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  JUNO...
  COMSTOCK...
  SHUMLA...
  SEMINOLE CANYON STATE PARK...
  BAKERS CROSSING...
  DEVILS RIVER STATE NATURAL AREA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 11:08 PM CDTSevere Thunderstorm WarningEWXVal Verde52 min
Apr 7, 11:41 PM CDTAreal Flood AdvisoryEWXVal Verde109 min
Apr 8, 1:14 AM CDTAreal Flood AdvisoryEWXVal Verde106 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.